# SDR TSAA200055059

- Difficulty date: February 9, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Fitting
- Part number: 65C22125
- Condition: Cracked
- Location: Tail Section
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT HORIZONTAL STABILIZER UPPER ATTACH FITTINGS FOUND CRACKED.  BOEING AOG TEAM REPLACED THE HORIZONTAL STABILIZER UPPER ATTACH CHORD.  AIRCRAFT RETURNED TO SERVICE.  (M)
